Department of Mathematics

University of Mississippi

Hehui Wu

Hehui Wu

Assistant Professor
Ph.D., University of Illinois at Urbana-Champaign, 2011
Hume Hall 322
662-915-6706 | hhwu@olemiss.edu

TEACHING, Fall 2016
On leave

RESEARCH INTERESTS
Structural, Extremal, and Random Graph Theory
Combinatorial Optimization

SELECTED PUBLICATIONS

  • H. Lai, Y. Shao, H. Wu, J. Zhou, Every 3-connected, essentially 11-connected line graph is Hamiltonian, J. Combin. Theory Ser. B 96 (2006), no. 4, 571-576.
  • D. Bunde, K. Milans, D. West, H. Wu, Optimal strong parity edge-coloring of complete graphs, Combinatorica 28 (2008), no. 6, 625-632.
  • H. Lai, Y. Shao, H. Wu, J. Zhou, On (mod 2p + 1)-orientations of graphs, J. Combin. Theory Ser. B 99 (2009), no. 2, 399-406.
  • S. O, D. West, H. Wu, Longest cycles in k-connected graphs with given independence number, J. Combin. Theory Ser. B 101 (2011), no. 6, 480-485.
  • D. West, H. Wu, Packing of Steiner trees and S-connectors in graphs, J. Combin. Theory Ser. B, 102 (2012), no. 1, 186-205.
  • S. Kim, A. Kostochka, D. West, H. Wu, X. Zhu, Decomposition of sparse graphs into forests and a graph with bounded degree , J. Graph Theory74 (2013), no. 4, 369-391.
  • J. Noel, B. Reed, H. Wu, A proof of a conjecture of Ohba, J. Graph Theory, to appear.

PERSONAL INTERESTS
Tennis, swimming, movies